# SDR CALA2018120202482

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767424ER
- Aircraft serial: 29450
- Aircraft time: 77,551 hours, 10,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE BATTERY PACK M734, RIGHT HAND SIDE OF AIRCRAFT 20 WINDOWS AFT EMERGENCY SCAPE WINDOW, STA 1384 WL 204 RBL 95 (BEHIND KICK PANEL AT SEAT 42L WITH CURRENT CABIN CONFIG). POWER SUPPLY AND BATTERY PACK REMOVED AND REPLACED IAW AMM 33-51-07 OPS NOW NORMAL. IDT INSPECTION CARRIED OUT AS REQUIRED ON GMM 09-10-05. VERIFIED FOR PROPER INSTALLATION AND OPERATIONAL TEST WRT AMM 33-51-07. ALL LIGHTS AND INSTALLATION PROCEDURES NORMAL.
